Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 68, NWS Green Bay, WI

July 6, 2012Forest County, Oneida County, Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2012, 9:11 PM CDT for Forest County, Oneida County, Vilas County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 9:11 PM CDT (02:11 UTC)
Expired
Jul 6, 2012, 9:46 PM CDT
In force
35 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forest County, WI, Oneida County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 148 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 6:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WUUS53 KGRB 070211
SVRGRB
WIC041-085-125-070300-
/O.NEW.KGRB.SV.W.0068.120707T0211Z-120707T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHEASTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 1000 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM EAGLE RIVER TO 11 MILES
  SOUTHWEST OF EAGLE RIVER TO 11 MILES NORTHEAST OF WILLOW
  RESERVOIR...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAGLE RIVER...POPPLE RIVER...MC NAUGHTON...SUGAR CAMP...CLEARWATER
  LAKE...ANVIL LAKE CAMPGROUND...THREE LAKES AND FRANKLIN LAKE
  CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4580 8990 4583 8954 4601 8931 4587 8868
      4572 8868 4572 8854 4564 8865 4560 8901
TIME...MOT...LOC 0211Z 287DEG 35KT 4592 8926 4580 8941
          4578 8964
WIND...HAIL 60MPH 1.00IN

$$

RDM
2 follow-up statements
356 
WWUS53 KGRB 070226
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT FRI JUL 6 2012

WIC041-085-125-070300-
/O.CON.KGRB.SV.W.0068.000000T0000Z-120707T0300Z/
FOREST WI-ONEIDA WI-VILAS WI-
926 PM CDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VILAS...NORTHERN ONEIDA AND NORTHERN FOREST COUNTIES UNTIL 1000 PM
CDT...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF EAGLE RIVER TO 10
MILES SOUTH OF EAGLE RIVER TO 8 MILES NORTH OF RHINELANDER...MOVING
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  POPPLE RIVER...THREE LAKES...FRANKLIN LAKE CAMPGROUND...HILES...
  STARKS...GAGEN...ARGONNE AND NEWALD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A 
THUNDERSTORM.

&&

LAT...LON 4580 8990 4583 8954 4601 8931 4587 8868
      4572 8868 4572 8854 4564 8865 4560 8901
TIME...MOT...LOC 0226Z 287DEG 35KT 4587 8906 4575 8921
          4574 8944
WIND...HAIL 60MPH 1.00IN

$$

RDM
557 
WWUS53 KGRB 070246
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT FRI JUL 6 2012

WIC041-085-125-070256-
/O.CAN.KGRB.SV.W.0068.000000T0000Z-120707T0300Z/
FOREST WI-ONEIDA WI-VILAS WI-
946 PM CDT FRI JUL 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VILAS...NORTHERN
ONEIDA AND NORTHERN FOREST COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4580 8990 4583 8954 4601 8931 4587 8868
      4572 8868 4572 8854 4564 8865 4560 8901
TIME...MOT...LOC 0246Z 287DEG 35KT 4581 8879 4569 8894
          4568 8917

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 7:24 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 6, 7:24 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT FRI JUL 6 2012

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.UPDATE...RADAR CLEARLY SHOWED THAT THE LAKE BREEZE HAD PUSHED ALL
THE WAY THROUGH KEWAUNEE AND MANITOWOC COUNTIES LATE THIS AFTENOON...
AND WAS NEARING GREEN BAY. AIRPORT/MARINE OBS INDICATED THAT TEMPS
HAD DROPPED INTO THE MID 70S NEAR THE LKSHR...AND 80S INLAND...SO
DECIDED TO CANCEL THE EXCESSIVE HEAT WARNING FOR KEWAUNEE/MANITOWOC
COUNTIES. IT IS POSSIBLE THAT BROWN/CALUMET COUNTIES MAY COOL
ENOUGH IN THE NEXT FEW HOURS TO DROP THE HEADLINES EARLY...BUT WILL
NEED TO SEE HOW MUCH COOLING WE GET WITH THE LAKE BREEZE THIS FAR
INLAND. LOCATIONS FARTHER WEST WILL LIKELY JUST BE ALLOWED TO
EXPIRE AT 10 PM.

KIECKBUSCH
&&

.PREV DISCUSSION...ISSUED AT 230 PM CDT FRI JUL 6 2012...

SYNOPSIS...HEAT WAVE CONDITIONS COMING TO AN END AS TEMPERATURES
EASE BACK CLOSER TO SEASONAL NORMALS. DRY AND WARM CONDITIONS EXPECTED
NEXT WEEK.

MASSIVE UPR RIDGE GENERATING THE MIDWEST HEAT WAVE WL RETROGRADE
WWD INTO THE CENTRAL ROCKIES AND THEN BUILD NWD THROUGH WRN CANADA
DURING THE FIRST HALF OF THE FCST PERIOD. THAT WL ALLOW UPR TROF
TO FORM OVER ERN CANADA...WITH A WK EXTENSION SWD TOWARD THE LOWER
MISSISSIPPI VALLEY. THE RESULTING NWLY UPR FLOW THAT DEVELOPS ACRS
THE FCST AREA WL PUSH MUCH DRIER AIR ACRS THE RGN.

TEMPS WL EASE BACK CLOSER TO SEASONAL NORMALS FOR A FEW DAYS...
THEN WARM AGAIN DURING THE LATTER PART OF NEXT WK. BUT AT THIS
POINT...THERE IS NO SIGN OF A RETURN TO HEAT WAVE CONDITIONS IN
THE FORESEEABLE FUTURE. THE ONLY REAL CHC FOR SIG WIDESPREAD PCPN
WL BE WITH THE FRONT CROSSING THE AREA DURING THE NEXT DAY OR
SO...AND THE BEST CHCS SEEMS TO BE ACRS THE N.

SHORT TERM...TNGT AND SAT. MAIN FCST FOCUS TO BE ON PCPN TRENDS
TNGT INTO EARLY SAT AS A CDFNT SLOWLY SAGS SOUTH THRU THE STATE.

THE 19Z MSAS SFC ANALYSIS A DEW POINT DISCONTINUITY OVER SRN WI
SLOWLY LIFTING NORTH. THE TRUE CDFNT STRETCHED ACROSS NRN WI AND
WAS SLOWLY SAGGING SOUTH. INCREASING CONVERGENCE BETWEEN THESE TWO
BOUNDARIES AND THE APPROACH OF A SHORTWAVE ALOFT ARE EXPECTED TO
HELP INITIATE SHWRS/TSTMS LATER THIS AFTERNOON AND SET THE STAGE
FOR ADDITIONAL PCPN TNGT. PLENTY OF HOT AIR ACROSS CNTRL/E-CNTRL
WI THIS AFTERNOON WITH READINGS AGAIN IN THE 90S TO LWR 100S.

THE CDFNT DRAPED ACROSS NRN WI WL BE ALLOWED TO DROP SOUTH THRU
THE REST OF THE FCST AREA TNGT AS THE LARGE...HOT DOME OF HI PRES
IN THE MID-LEVELS OF THE ATMOSPHERE RETROGRADES WWD TOWARD THE
ROCKIES. MAIN FOCUS FOR SHWRS/TSTMS TO BE ACROSS NRN WI WHERE THE
SHORTWAVE...RIGHT ENTRANCE REGION OF THE UPPER JET...COOLING ALOFT
BEHIND THE FNT AND WEAKEST CAP TO ALL CO-EXIST. WL ALSO HAVE TO
WATCH FOR ISOLATED SEVERE STORMS AS THE ATMOSPHERE AHEAD OF THE
CDFNT IS VERY UNSTABLE WITH STRONGER BULK SHEAR VALUES ACROSS THE
NORTH. HAVE GENERALLY MAINTAINED POPS FROM LIKELY NORTH TO LOW END
CHCS OVER THE SRN TIER OF COUNTIES. WL ALSO ALLOW THE EXCESSIVE
HEAT WARNING TO EXPIRE AT 03Z THIS EVENING AS THE CDFNT MOVES THRU
THE AREA AND TEMPS/HUMIDITY LEVELS BEGIN TO DROP.

AS THE MEAN FLOW BECOMES MORE NW-ORIENTATED OVER THE GREAT LKS ON
SAT...THIS WL HELP PUSH THE CDFNT OUT OF WI AND ALLOW FOR COOLER/
LESS HUMID CONDITIONS TO BUILD SWD FROM CANADA. WL NEED TO CARRY
PCPN CHCS INTO AT LEAST SAT MORNING FOR LINGERING FORCING FROM
DEPARTING SHORTWAVE/JET LIFT...AS WELL AS THE FNT STILL IN THE
PROCESS OF EXITING THE REGION. THE BIGGER NEWS WL BE THE END TO
THE OPPRESIVE HEAT AND HUMIDITY WHICH HAS BEEN LOCKED OVER NE WI
SINCE EARLY IN THE WEEK. LOOK FOR MAX TEMPS TO BE CLOSER TO NORMAL
FOR EARLY JULY (UPR 70S/LWR 80S) WITH DEW POINTS FALLING INTO THE
50S TO AROUND 60 DEGS.

LONG TERM...SAT NGT THROUGH NEXT FRI. ALTHOUGH THERE WERE SOME
INDICATIONS THAT PCPN ASSOC WITH THE FRONT COULD LINGER ACRS THE
SRN PART OF THE FCST AREA SAT EVE...EVIDENCE JUST DID NOT SEEM
STG ENOUGH TO INTRODUCE CHC INTO WHAT WAS A DRY FCST FOR THAT
PERIOD. DRIER AIR ARRIVING IN THE AREA WL ALLOW NIGHTTIME LOWS TO
FALL OFF MORE...SO ADJUSTED TEMPS DOWN A BIT OVER THE N TOMORROW
NGT.

THE NAM WAS DEVELOPING A RATHER COMPACT LOOKING SFC REFLECTION OF
SOME UPPER-LEVEL ENERGY DROPPING SWD LATE IN THE WEEKEND...WHICH
RESULTED IN SOME PCPN BEING FCST FOR LATE IN THE WEEKEND INTO
EARLY NEXT WK. THAT IDEA HAD VERY LIMITED SUPPORT AMONG SREF
MEMBERS...AND NO SUPPORT FM THE ECMWF. SO OPTED TO DISCOUNT NAM
AND GO WITH A DRY FCST FOR THE LATTER PART OF THE WEEKEND AND
EARLY NEXT WK.

MED RANGE MODELS OFFERED VARYING IDEAS ABOUT THE EVOLUTION OF THE
SRN EXTENSION OF THE ERN NOAM UPR TROF LATE IN THE PERIOD.
ALTHOUGH UPR HEIGHTS START TO RISE AGAIN ACRS THE FCST AREA AGAIN...
THERE WERE SOME INDICATIONS THAT WEAKNESS IN THE RIDGE MAY LINGER
ACRS THE RGN...INCRG THE CHCS FOR SCT DIURNAL CONVECTION. WHILE
THAT CERTAINLY IS A POSSIBILITY...GIVEN THE OVERALL DRY PATTERN OF
THE PAST SEVERAL WEEKS...OPTED TO HOLD OFF ON INTRODUCING LOW CHC
POPS AT THE END OF THE EXTENDED FCST UNTIL THE EVOLUTION OF THE
ERN NOAM TROF BECOMES CLEARER.
&&

.AVIATION...SCT TSTMS...SOME SEVERE...WERE DEVELOPING OVER THE NW
THIRD OF WI EARLY THIS EVG...AND MAY IMPACT THE RHI/AUW/CWA TAF
SITES THIS EVG. OTHERWISE...A COLD FRONT WILL SAG SOUTH ACROSS THE
AREA...AND GENERATE SHOWERS AND SCT TSTMS. MVFR/IFR CONDITIONS MAY
ACCOMPANY THE STORMS. PATCHY MVFR CIGS WER ALSO NOTED BEHIND THE
FRONT...AND THESE COULD MOVE INTO THE REGION LATER THIS EVG AND
OVERNIGHT. MOST OF THE REGION SHOULD HAVE VFR CONDITIONS...THOUGH.

KIECKBUSCH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR WIZ030-
031-035>039-045-048-049.

&&
Hazardous weather outlook, Jul 6, 2:55 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT FRI JUL 6 2012

...CORRECTED TONIGHT PORTION OF MARINE SECTION...

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
255 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE HEAT WAVE WILL LINGER INTO TONIGHT FOR CENTRAL AND EAST CENTRAL
WISCONSIN BEFORE THE PASSAGE OF A COLD FRONT BRINGS RELIEF TO THE
REGION. HEAT INDICES IN THE UPPER 90S TO LOWER 100S CAN STILL BE
EXPECTED THIS EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA TONIGHT. GIVEN THE HUMID CONDITIONS ACROSS THE AREA...ANY
OF THE STORMS COULD PRODUCE TORRENTIAL RAINS. SOME STORMS COULD
ALSO CONTAIN LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST-
CENTRAL WISCONSIN ON SATURDAY...THOUGH SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-072000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
255 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THESE STORMS
MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

KALLAS/SKOWRONSKI

In the hours before

Special weather statement, Jul 6, 7:00 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT FRI JUL 6 2012

WIZ005-010-011-070045-
FOREST-ONEIDA-VILAS-
700 PM CDT FRI JUL 6 2012

...STRONG STORMS DEVELOPING OVER NORTH-CENTRAL WISCONSIN THIS EVENING...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 25 MILES SOUTHWEST OF RHINELANDER
THIS STORM WAS MOVING EAST AT ABOUT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MPC
Local storm report, Jul 6, 7:24 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             HAZELHURST              45.79N 89.71W
07/06/2012  M0.50 INCH       ONEIDA             WI   TRAINED SPOTTER

            BY LAKE KATHRINE.

&&

PATH
Local storm report, Jul 6, 7:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             HAZELHURST              45.79N 89.71W
07/06/2012  M0.88 INCH       ONEIDA             WI   TRAINED SPOTTER

            LAKE KATHERINE OBSERVER

&&

PATH
Special weather statement, Jul 6, 8:37 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
837 PM CDT FRI JUL 6 2012

WIZ010-011-019-070230-
FOREST-LANGLADE-ONEIDA-
837 PM CDT FRI JUL 6 2012

...STRONG STORM OVER EASTERN ONEIDA COUNTY...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF CRANDON...MOVING SOUTHEAST AT 30
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  STARKS...MONICO...NASHVILLE...MOLE LAKE.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MPC
Special weather statement, Jul 6, 8:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
842 PM CDT FRI JUL 6 2012

WIZ005-010-070215-
ONEIDA-VILAS-
842 PM CDT FRI JUL 6 2012

...STRONG THUNDERSTORMS MOVING TOWARDS ARBOR VITAE AND MINOCQUA...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EXTREME SOUTHWESTERN VILAS COUNTY...MOVING
EAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ARBOR VITAE AND WOODRUFF BY 855 PM CDT...
  MINOCQUA BY 855 PM CDT...
  LAKE TOMAHAWK BY 900 PM CDT...
  ST GERMAIN BY 905 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:05 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas40 min
Jul 6, 7:40 PM CDTTornado WarningGRBOneida35 min
Jul 7, 3:03 AM CDTSmall Craft AdvisoryGRB12 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.